# SDR RYNA201207290032

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 91,819 hours, 14,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEAT 31FG INOP.  RELAMPED OVERHEAD EMERGENCY LIGHT AT SEAT 31FG, REFERENCE AMM 33-51-05, OPS CHECKED GOOD.
